# SDR IPXA2023112057614

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,136 hours, 20,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* AFT LOWER CARGO COMP. HAS DAMAGE TO INNER SILL PROTECTOR AND UNDERLYING FITTINGS. REMOVED CLOSEOUT ZEE ANGLE FROM STA 1380 TO STA 1440 TO GAIN ACCESS TO THE TEE CHORD SPLICE REPAIR. REF SRM 51-40-02
